# SDR FDEA201005171553

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008723600
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, (2) HOLES INBD OF RIB 9 SKIN PANEL THAT ARE COMMON TO THE ATTACH ANGLE SHOW CRACK INDICATIONS IN THE FWD AND AFT DIRECTIONS.  PERFORMED REPAIR IAW DWG R57340199, EA 6-5710-136653.
